RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 297–302 (Mi dan43875)  

MATHEMATICS

Specific characteristics and a variational principle for homogeneous random fields

A. A. Tempel'man

Institute of Mathematics and Cybernetics Academy of Sciences of the Lithuanian SSR, Vilnius

Full text: PDF file (695 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21+531.19
Presented: A. N. Kolmogorov
Received: 25.04.1980

Citation: A. A. Tempel'man, “Specific characteristics and a variational principle for homogeneous random fields”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 297–302

Citation in format AMSBIB
\Bibitem{Tem80}
\by A.~A.~Tempel'man
\paper Specific characteristics and a variational principle for homogeneous random fields
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 297--302
\mathnet{http://mi.mathnet.ru/dan43875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0587159}
\zmath{https://zbmath.org/?q=an:0493.60061}


Linking options:
  • http://mi.mathnet.ru/eng/dan43875
  • http://mi.mathnet.ru/eng/dan/v254/i2/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019